# SDR FDEA201805231297

- Difficulty date: May 23, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 59,090 hours, 14,780 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB293348
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED LEADING EDGE COMPARTMENT XOS 547 PANEL CUTOUT WAS FOUND CRACKED.  REPAIRED IAW SRM 51-31-01-06, DRAWING ARB2933, REV AJ, AND SRM 51-35-01-0G.  THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
